# SDR DXTA200601461

- Difficulty date: June 29, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N119QS
- Make and model: Beech 400A
- Aircraft serial: RK394
- Aircraft time: 969 hours, 864 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Part number: 1283600791
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR GREEN IND LIGHT DOES NOT ILLUMINATE WITH GEAR EXTENDED.  LIGHT TEST GOOD.  NO RED GEAR HANDLE LIGHT AND NO GEAR WARNING  HORN WITH FLAPS EXTENDED IN FLIGHT.  REMOVED AND REPLACED GEAR DOWN AND LOCKED LIGHT ASSY AND PERFORMED OPS CHECK IAW HAWKER 400XP M/M 32-60-00.  OPS CHECKED GOOD.
